# SDR FDEA2020052260962

- Difficulty date: May 16, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A54611053502
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON SPIGOT RECEPTACLE FITTING SPHERICAL BEARING/BUSHING CONTACT INSIDE   SURFACE HAS RUST/CORROSION. ACCOMPLISHED REPAIR IAW EA # 6-5410-T0353242.    MAJOR REPAIR    CAT"A" REPAIR
